# SDR RRXA011046

- Difficulty date: June 13, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 84,754 hours, 28,403 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Harness
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O`S GYRO FAILED ON CLIMB IN BOTH NORMAL AND AUX POSITION.  REPLACED EXISTING HARNESS IAW 34-2-2 WITH NEW WIRE F/R50-119 FORWARD OF F/O'S PANEL BACK TO R50-61 RADIO RACK SHELF NR 3 OPERATIONAL CK IAW DC8 MM CHAP 34-25-0 (CK GOOD).
